# SDR L1GA200000067

- Difficulty date: May 10, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 54,689 hours, 42,685 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 76378133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK ON STRINGER NUMBER 3 RT FS 520 TO 540.
